# SDR FDEA202112083051

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 59,279 hours, 29,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Part serial: 66896
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT ALL R/H EMERGENCY EXIT LIGHTS INOP.       REMOVED AND REPLACED R/H POWER SUPPLY BATTERY PACK  PER AMM 33-51-07-2. OP'S CHECK GOOD.
